# SDR W8PA9601

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRING AT ROW 12 ON EMERGENCY TRACK LIGHTING.  SPLICED EMERGENCY TRACK WIRING TOGETHER.  REINSTALLED TRACK.  (X)
